# SDR 07FDEA01674

- Difficulty date: April 29, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 48,854 hours, 29,695 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: BACC2A3A07670EE
- Condition: Sheared
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 1 THROTTLE BINDS 2/3 THROUGH TRAVEL.  FOUND NR 1 THROTTLE CABLE BROKEN IN BELLY.   LOOSE CABLE COILED IN AVIONICS BAY.  FOUND THROTTLE CABLE (T1B) BROKEN AT STA 673, REMOVED FWD AND AFT CARGO CEILING PANELS FOR ACCESS TO CABLE RUN "K" FROM STA 450 TO 980.  FOUND BREAK DUE TO CABLE RUBBING ON TOPSIDE OF CARGO COMPT CEILING LIGHT FIXTURE AND WIRING {L783} PER WDM   33-36-01.  INSTALLED NR 1 THROTTLE CABLE AND RIGGED PER B727-200 AMM 76-11-000-5.  NEEDS CLOSE UP AND TEST PER STEP 5D.  PERFORMED TEST ENG CONTROL SYSTEM PER 727-200 MM 76-11-000-5 5D.  OK TO CLOSE.  LIGHT FIXTURE REMOVED AND REPLACED CORRECTLY AND RE-WIRED PER SWPM.
